Browse "MA-Journal Papers(저널논문)" byAuthorMasuda, Mikiya

Showing results 1 to 3 of 3

1
CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

Choi, Suyoung; Masuda, Mikiya; Oum, Sang-ilresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011, 2017-04

2
Rigidity Problems in Toric Topology: A Survey

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.275, no.1, pp.177 - 190, 2011-12

3
TOPOLOGICAL CLASSIFICATION OF GENERALIZED BOTT TOWERS

Choi, Suyoung; Masuda, Mikiya; Suh, Dong Youpresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.2, pp.1097 - 1112, 2010-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0